Korean J. Math.  Vol 29, No 3 (2021)  pp.621-629
DOI: https://doi.org/10.11568/kjm.2021.29.3.621

On $I$ and $I^*$-Cauchy conditions in $C^*$-algebra valued metric spaces

Amar Kumar Banerjee, Anirban Paul

Abstract


The idea of $C^*$-algebra valued metric spaces was given by  Ma, Jiang and Sun. In this paper we have studied the ideas of $I$-Cauchy and $I^*$-Cauchy sequences and their properties in such spaces and also we give the idea of $C^*$-algebra valued normed spaces.


Keywords


$C^*$-algebra valued metric space, $C^*$-algebra valued normed space, $I$-convergent, $I$-Cauchy, $I^*$-Cauchy.

Subject classification

54A20, 40A35

Sponsor(s)



Full Text:

PDF

References


M. Balacerzak, K. Dems, and A. Komisarki, Statistical convergence and ideal convergence for sequences of functions, J. Math. Anal. App. 328 (1) (2007), 715–729. (Google Scholar)

A. K. Banerjee, and A. Banerjee, A note on I-convergence and I∗-convergence of sequences and nets in topological spaces, Mat. Vesnik. 67 (3) (2015), 212–221. (Google Scholar)

A. K. Banerjee, and A. Dey, Metric spaces and complex Analysis, New Age International(P) Ltd Publishers, 2008. (Google Scholar)

A. K. Banerjee, and R. Mondal, A note on convergence of double sequences in a topological space, Mat. Vesnik. 69 (2) (2017), 144–152. (Google Scholar)

P. Das, and S. K. Ghosal, Some further result on I-Cauchy sequences and condition (AP), Comp. Math. Appl. 59 (2010), 2597–2600. (Google Scholar)

P. Das, P. Kostyrko, W. Wilczynski, and P. Malik, I and I∗-convergence of double sequences, Math. Slovaca. 58 (5) (2008), 605–620. (Google Scholar)

K. Dems, On I-Cauchy sequences, Real Anal. Exch. 30(1)(2004/2005), 123–128. (Google Scholar)

H. Fast, Sur la convergence statistique, Colloq. Math. 2 (1951), 241–244. (Google Scholar)

J. A. Fridy, On statistical convergence, Analysis 5 (1985), 301–313. (Google Scholar)

P. Kostyrko, T. S ̆al ́at, and W. Wilczyn ́ski, I-convergence, Real Analysis Exchange. 26 (2) (2000/2001), 669–686. (Google Scholar)

C. Kuratowski, Topologie. I., PWN Warszawa, 1958. (Google Scholar)

B. K. Lahiri, and P. Das, Further results on I-limit superior and I-limit inferior, Math. Commun. 8 (2003), 151–156. (Google Scholar)

B. K. Lahiri, and P. Das, I and I∗-convergence in topological spaces, Math. Bohemica. 130 (2) (2005), 153–160. (Google Scholar)

G. J. Murphy, C∗-Algebras and Operator Theory, Academic Press, London, 1990. (Google Scholar)

Z. Ma, L. Jiang, and H. Sun, C∗-algebra-valued metric spaces and related fixed point theorems, Fixed Point Theory Appl. 206 (2014), 2014. (Google Scholar)

A. Nabiev, S. Pehlivan, and M. Gu ̈rdal, On I-Cauchy sequences, Taiwanese J. Math. 12 (2) (2007), 569–576. (Google Scholar)

T. S ̆ala ́t, On statistically convergent sequences of real numbers, Math. Slovaca. 30 (1980), 139–150. (Google Scholar)

H. Steinhaus, Sur la convergence ordinaire et la convergence asymptotique, Colloq. Math. 2 (1951), 73–74. (Google Scholar)

D. Turkoglo, M. Abuloha, and T. Abdeljawad, Some theorems in cone metric spaces, Journal of concrete and applicable mathematics. 10 (2012). (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr